Fractional Brownian motion models for polymers

Chakravarti, Nalini ; Sebastian, K. L. (1997) Fractional Brownian motion models for polymers Chemical Physics Letters, 267 (1-2). pp. 9-13. ISSN 0009-2614

Full text not available from this repository.

Official URL:

Related URL:


Fractional Brownian motion (FBM) is a generalization of the usual Brownian motion. Recently we have given the correct path integral representation for it (K.L. Sebastian, J. Phys. A 28 (1995) 4305). Its measure shows that the process is Gaussian but is in general non-Markovian, even though Brownian motion itself is Markovian. We demonstrate this here by evaluating the three-point Green's function. We point out certain uses and defects of the FBM as a model for polymer molecules.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:52780
Deposited On:04 Aug 2011 09:02
Last Modified:04 Aug 2011 09:02

Repository Staff Only: item control page